# SDR SWAA2020070991433

- Difficulty date: June 10, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT PASSENGER CABIN JUST FWD OF FWD SERVICE DOOR BS293 RBL54 WL208.  REMOVED AND REPLACED SUPPORT ANGLE AT PASSENGER CABIN FWD SERVICE DOOR BS 293 RBL 54 WL 208 IAW SRM 51-40-02-09-0 DWG 141A8310.
